See Alike in...

Alike App

Browser

EnglishRose

333d

Hello, I changed from mirtazapine to to trazadone in January due to weight gain. Weight gain has stopped but I am still experiencing grogginess, fatigue and demotivation during the day. Has anyone tried any antipsychotics that don't cause weight gain and don't make them feel super groggy during the day?

    • Aimless

      333d

      I had to switch back to remeron. Trazadone was useless for a week, then started making me throw up. I lost weight but not sustainable. Instead of 30mg remeron, I cut back to 15mg and increased my zoloft from 25 to 50mg. I'm not losing but I stopped gaining weight at least. Mind you, I did this with my doctors instruction. Don't mess with your meds without a doctor involved, folks.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned that they switched from Mirtazapine to Trazodone and found it to be a better option for sleep without causing weight gain. Another user suggested trying Gabapentin, which doesn't cause weight gain. However, it's important to consult with your doctor before making any changes to your medication.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion